MathSciNet Relay Station
MathSciNet bibliographic data
MR2029134 92D30 (34D23)
Arino, Julien; McCluskey, C. Connell; van den Driessche, P. Global results for an epidemic model with vaccination that exhibits backward bifurcation. SIAM J. Appl. Math. 64 (2003), no. 1, 260–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement